MAUDE Adverse Event Report: ACCUTRON INC. ULTRA PC% FLOWMETER

ACCUTRON INC. ULTRA PC% FLOWMETER
Model Number 31975
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nausea (1970)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete and thorough test and evaluation was conducted on the device in as received condition.Testing found o2 & n2o mixed gas flows were within in factory tolerances.Device tested and meets factory requirements.
 
Event or Problem Description
User facility reported that 2 patients got sick at 40% flow and dr.Was concerned about meter flowing accurately.

Brand Name
ULTRA PC% FLOWMETER
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1733 west parkside ln.
phoenix, AZ 85027
8472574500
MDR Report Key21332938
Report Number2020813-2025-00001
Device Sequence Number8604053
Product Code BSZ
UDI-Device Identifier00813830021158
UDI-Public(01)00813830021158
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K970163
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown